# SDR ASAA2018112657042

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,278 hours, 1,384 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Air Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR BLEED MTNCE STATUS MESSAGE IN WHITE ON SD PAGE  GROUNDED - YES. COMPLETED BITE TEST BMC 1+2  AMM 36-00-00 TEST PASSED AND CLASS II MSG CLEARED.
